# SDR MZZA98223

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DUIRNG D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON PASSENGER CABIN FLOORBEAM UPPER CHORD AFT FLANGE AT BS 344 RBBL 10.  THE CORRODED UPPER CHORD AFT FLANGE 3 INCHES LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 7.  (M)
